# SDR SWAA2023020899533

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N871HK
- Make and model: Boeing 737-8
- Aircraft serial: 67775
- Aircraft time: 753 hours, 397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EXTERNAL EMERGENCY LIGHT INOP<[01] RELAMPED AFT ENTRY EXTERNAL EMERGENCY LIGHT. OPS CK GOOD REF AMM 33-51-04.
